Fixed point results for generalized $(\alpha,\psi,\varphi)$-Geraghty contraction in b-metric spaces

Document Type : Research Paper


Department of Mathematics, Jimma University


In this paper, first, we introduce $ (\alpha,\psi,\varphi) $-Geraghty and generalized $ (\alpha,\psi,\varphi) $-Geraghty contraction mappings in b-metric spaces and then we prove the existence and uniqueness of fixed point after exploring all the conditions which guarantee the existence of fixed point. Our results extend and generalize related fixed point results in the existing literature. We also provide examples in support of our main findings.


Volume 14, Issue 1
January 2023
Pages 965-977
  • Receive Date: 11 November 2021
  • Revise Date: 08 August 2022
  • Accept Date: 19 August 2022